# SDR CALA2024020100275

- Difficulty date: January 28, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N17566
- Make and model: Boeing 737-9
- Aircraft serial: 67185
- Aircraft time: 1,862 hours, 659 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 632160643
- Part serial: 3519
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 1,837 hours, 651 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

R BLEED LIGHT ILLUM. C/W SCEPTRE PARTS ENTRY ON #2 ENG PRSOV. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1524725 SN OFF 3519 VALVE, SHUTOFF, OFF 42-3611-9-0002 3519 ON 0000 VALVE, SHUTOFF, OFF 42-3611-9-0002 3519 ON 42-3611-9-0002 3013 MAINTENANCE MESSAGE 36-11051 PRESENT. PERFORMED FIM TASK 36-11 TASK 805. REMOVED AND REPLACED PRSOV PER AMM 36-11-04. LEAK TEST, LRU REPLACEMENT TEST AND OR PNEUMATIC ENGINE ON - SYSTEM TEST ALL PASSED. MSG CLEARED. PARTS USED: 00-0609-3-9994,QTY :1 42-3611-9-0002,QTY :1 29-3612-3-0007,QTY :1
